MathSciNet Relay Station
MathSciNet bibliographic data
MR917861 49A50
Balder, Erik J. Necessary and sufficient conditions for $L\sb 1$-strong-weak lower semicontinuity of integral functionals. Nonlinear Anal. 11 (1987), no. 12, 1399–1404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement